# SDR ASAA2013082595961

- Difficulty date: August 25, 2013
- Submitted: September 19, 2013
- Operation: Air carrier
- Aircraft: N755AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25096
- Aircraft time: 66,684 hours, 38,589 cycles
- System (JASC): 5240 · Service Doors
- Part: Support
- Part number: 654580731
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SERVICE DOOR BS 294.5 S11R, EVIDENCE OF A CRACK IN RADIUS OF FRAME SUPPORT, ACFT GROUNDED.  R & R FRAME SUPPORT IAW SRM 51-40-05-0G-0.
